| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user was not responding to sounds in mid-(b)(6) 2022 and the in-situ measurements show abnormal results.The user has been reimplanted on (b)(6) 2022, with a new device.
Event or Problem Description
The recipient was suddenly not responding to sounds in mid-may 2022 and the in-situ measurements showed abnormal results.The recipient has been reimplanted on (b)(6) 2022.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.Other damages found during investigation are most likely related due to explantation surgery.This is a final report.